# SDR DALA2016121309855

- Difficulty date: December 10, 2016
- Submitted: December 14, 2016
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 57,743 hours, 31,545 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Control Cable
- Condition: Damaged
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE CONTROL CABLE ABOVE AFT PASSENGER DOOR HAS DAMAGED PROTECTIVE COATING.  COMPLIED WITH PRI/ERA 553465-14, REV O.  (LP# 2802435)
